# SDR SWI2025F00875

- Difficulty date: May 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ATTACH ANGLE AT STR 3L IS CRACKED.   (C-CHECK RO 07/11/2025)REMOVED AND INSTALLED NEW ANGLE ATTACH AT STGR 3L ON FS 280 IAW CRJ200 SRM 51-42-06 & CRJ200 SRM 51-42-21 & DWG 600-34017 REV AD SEE CONTINUATION CARD FOR DETAILS.  C/W 51-900-1003-SKY
